Pacific Journal of Mathematics

On the singularities of almost-simple plane curves.

Tibor Bisztriczky

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 257-273.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720098

Mathematical Reviews number (MathSciNet)
MR721918

Zentralblatt MATH identifier
0536.53067

Subjects
Primary: 53C70: Direct methods ($G$-spaces of Busemann, etc.)
Secondary: 53A20: Projective differential geometry 53C75: Geometric orders, order geometry [See also 51Lxx]

Citation

Bisztriczky, Tibor. On the singularities of almost-simple plane curves. Pacific J. Math. 109 (1983), no. 2, 257--273. https://projecteuclid.org/euclid.pjm/1102720098


Export citation

References

  • [1] O. Haupt and H. Knneth, Geometrische Ordnungen, Springer-Verlag, Berlin, 1967.
  • [2] F. A. Mbius, Uber die Grundformen der Linien drifter Ordnung, Ges. Werke II, Leipzig, 1886.
  • [3] R. Park, Topics in direct differential geometry, Canad. J. Math., 24 (1972) 98-148.